# SDR SWAA2023031301717

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR WEB CORROSION AT LBL 7' STA 1060+11' MAIN CABIN AFT WET AREA FLOOR WEB CORROSION AT LBL 7' STA 1006+11'<[01] FOUND EXFOLIATING CORROSION TO BE OUT OF LIMITS REF SRM 51-70-15-1A-1. PART NEEDS REPLACEMENT.;[02] REMOVED FLOOR WEB AT MAIN CABIN AFT WET AREA AT STA 1060+11' AND LBL 7' REF SRM 51-40-02-0G-0;[03] LOCATED; DRILLED AND COUNTERZUNK HOLES AT AFT WET AREA NEW FLOOR WEB REF 51-40-05-0G-0;[04] VERIFIED STEPS 1;2;3;[05] OK TO INSTALL WEB.;[06] PARTIALLY INSTALLED NEW FLOOR WEB AT MAIN CABIN AFT WET AREA AT STA 1060+11' AND LBL 7' REF SRM 51-40-02-0G-0 AND DWG 147A5600.  SEALANT INFORMATION: MIXED TIME 17:00PM 02-17-2023; APPLIED SEALANT TIME 18:30PM 02-17-2023 AND SQUEZZE TIME 01:00AM 02-21-2023;[07] INSTALLED NEW FLOOR WEB AT MAIN CABIN AFT WET AREA AT STA 1006+11' REF SRM 51-40-02-0G-0 AND DWG 147A5600.;[08] CORRECTION STEP 2: REMOVED FLOOR WEB AT MAIN CABIN AFT WET AREA AT STA 1006+11' AND LBL 7' REF SRM 51-40-02-0G-0;[09] CORRECTION STEP 6: PARTIALLY INSTALLED NEW FLOOR WEB AT MAIN CABIN AFT WET AREA AT STA 1006+11' AND LBL 7' REF SRM 51-40-02-0G-0 AND DWG 147A5600.  SEALANT INFORMATION: MIXED TIME 17:00PM 02-17-2023; APPLIED SEALANT TIME 18:30PM 02-17-2023 AND SQUEZZE TIME 01:00AM 02-21-2023;[10] VERIFIED STEPS 7 AND 8. CORRECTION TO STEPS 2 AND 6.;[11] VERIFIED STEPS 6 AND 7. INSTALLATION OF THE NEW FLOOR WEB.
